problems with nat murplease can someone help. i used nat mur 30c last wednesday for various health problems and immediately taking 2 pills i felt a negative reaction with my eyes feeling as if they are pulling together. i have tried coffee and mint to anti dote but these haven't worked. Will these negative effects or proving last long and is there anything I could try to rid of these effects or ant dote the effects of nat mur 30c
mizouk on 2006-01-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.